# SDR IPXA2019042214287

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: A257066900000
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT STA 38.2 @ LBL 22 BRACKET CRACKEDINSTALLED UPPER FRAME SUPPORT BRACKET IAW A300-600 SRM 51-40-21.
